Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A note on the numerical integration of a class of non-linear hyperbolic equations


Authors: R. Bellman, I. Cherry and G. M. Wing
Journal: Quart. Appl. Math. 16 (1958), 181-183
MSC: Primary 65.00
DOI: https://doi.org/10.1090/qam/104353
MathSciNet review: 104353
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00


Additional Information

DOI: https://doi.org/10.1090/qam/104353
Article copyright: © Copyright 1958 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website